Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Injury due to heavy lifting, consistent swelling on lower back, knee pain, muscle tightening in legs causing limp walk. Treatment advise?

I have a work related injury due to heavy lifting as a machine operator. I hurt my back Aug 20 2012 and its now Oct 20 and the left side of my lower back is swollen and pain shoot through my left leg causing knee pain . If im standing or sitting to long it bothers my back and causes the muscles in my leg to tightens, which causes me to walk limpy and funny.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dentist 's  Response

Thanks for posting your query.

You might be suffering from prolapsed intervertebral disc(PIVD).

These generally occurs due to heavy weight lifting.

I suggest you to consult an orthopaedician nearby for a detailed examination. You may get the X-ray / MRI of the area affected under his/her guidance.

Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor